# SDR 2004UALA00963

- Difficulty date: October 17, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 42,931 hours, 30,689 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Grd Sensing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO LOSS OF CABIN PRESSURE, AIRCRAFT DESCENDED TO A LOWER ALTITUDE CAUSING ADDITONAL FUEL BURN.  FLIGHT DIVERT- TO BNA FOR ADDITIONAL FUEL. SUSPECTED GND SENSING SQUAT SW  M990 FAILED. REPLACED M990 AS PRECAUTION AND ADJUSTED MLG SAFETY SENSOR.
